# SDR DHL2005802507

- Difficulty date: July 6, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR 030753: FWD ACCESSORY COMPT. FWD PRESSURE BULKHEAD STIFFENER CRACK 2.000 STA 8.000 LBL 20. REMOVED CRACKED STIFFENER IAW SRM 51-1-21 PG.1. FABRICATED NEW STIFFENER IAW SRM 53-3-3 FIG. 3. HEAT TREATED IAW SRM 51-1-1 PG. 1,13,17. INSTALLED NEW STIFFENER IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG. 9, SRM 51-3-0 PG.1. TORQUED IAW SRM 51-3-1. (CLEANED, TREATED AND PRIMED NEW STIFFENER IAW SRM 51-1-8B AFTER HEAT TREATMENT).
